Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A regularized Newton's method for solving nonlinear boundary problems

  • 26 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces [in Russian], Fizmatgiz, Moscow (1957).

  2. 2.

    V. E. Shamanskii, Computer Methods for the Numerical Solution of Boundary Problems [in Russian], Vol. 2, Naukova Dumka, Kiev (1966).

  3. 3.

    V. K. Isaev and V. V. Sonin, “Computational aspects of problems of optimal flight as boundary problems,” Zh. Vych. Matem, i Matem. Fiz.,5, No. 2 (1965).

  4. 4.

    V. E. Shamanskii, “On the use of Newton's method in the singular case,” Zh. Vych. Matem, i Matem. Fiz.,7, No. 4 (1967).

  5. 5.

    A. N. Tikhonov, “Solution of incorrectly posed problems and the method of regularization,” Dokl. Akad. Nauk SSSR,151, No. 3 (1963).

  6. 6.

    A. N. Tikhonov and V. B. Glasko, “Use of the method of regularization in nonlinear problems,” Zh. Vych. Matem. i Matem. Fiz.,5, No. 3 (1965).

  7. 7.

    V. E. Shamanskii, “On certain computational schemes of iterative processes,” Ukrainsk. Matem. Zh.,14, No. 1 (1962).

  8. 8.

    R. Bellman and R. Kalaba, Quasilinearization and Nonlinear Boundary Problems [Russian translation], Mir, Moscow (1968).

  9. 9.

    V. E. Shamanskii, “On a linearization method for solving nonlinear boundary problems,” Ukrainsk. Matem. Zh.,20, No. 2 (1968).

  10. 10.

    V. E. Shamanskii, Computer Methods for the Numerical Solution of Boundary Problems [in Russian], Vol. 1, Izd. Akad. Nauk USSR, Kiev (1963).

  11. 11.

    V. E. Shamanskii, “On solving boundary problems by iterative methods,” Zh. Vych. Matem. i Matem. Fiz.,7, No. 2 (1967).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 22, No. 4, pp. 514–526, July–August, 1970.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Shamanskii, V.E. A regularized Newton's method for solving nonlinear boundary problems. Ukr Math J 22, 440–450 (1970). https://doi.org/10.1007/BF01090769

Download citation

Keywords

  • Boundary Problem
  • Nonlinear Boundary
  • Nonlinear Boundary Problem